MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported foreign matter.A physician discovered iron filings on the roche transfer filter needle during preparation.The physician subsequently replaced it with the hospital's own needle to perform the injection; the roche transfer filter needle was not used on the patient.It was confirmed that the roche transfer filter needle was properly sealed before use.
 
Additional Manufacturer Narrative
(b)(4).Follow up: it was reported that iron filings were observed on the transfer filter needle during preparation.Because the physical sample was not returned, a comprehensive sample evaluation was not possible.To support the investigation, one photograph was provided for review by the quality team.The image depicts a needle with two specks of lubrication on the outer surface.No additional information could be obtained from the photograph.A device history record review was completed for material number 305211, lot 4212641.The review did not identify any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections were performed in accordance with specification requirements.Based on the investigation, including the photographic evaluation, the customer reported symptom is confirmed.However, in the absence of the physical sample, a probable root cause could not be determined.

Brand Name
NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24349563
Report Number1911916-2026-00072
Device Sequence Number15949252
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)290930(10)4212641
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number4212641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown